MathSciNet Relay Station
MathSciNet bibliographic data
MR2644910 22A22 (20M18)
Exel, R. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2991–3001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement